# SDR ASOA03620

- Difficulty date: December 2, 2003
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE INTERCOSTAL AT FS 621-625, NEAR STRINGER 14L WAS FOUND CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE INTERCOSTAL AT FS 621-625, NEAR STRINGER 14L IAW SRM 51-40.  (M)
